# SDR DHL9770381D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 651829814
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, RT SERVICE DOOR BS 660, CORROSION AT LOWER FORWARD CUTOUT DOOR JAMB FITTING.  REMOVED CORROSION AT RT SERVICE DOOR LOWER FORWARD CUTOUT.  FOUND CRACK ON VISUAL INSPECTION AT LOWER FASTENER OF DOOR JAMB FITTING.  REPLACED DOOR JAMB FITTINGS AT LOWER FORWARD CORNER OF RT SERVICE DOOR PER 51-30-2.
